Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Dynamics of reaction-diffusion patterns controlled by asymmetric nonlocal coupling as a limiting case of differential advection

Autor
Siebert, J.; Alonso, S.; Bär, M.; Schöll, E.
Tipus d'activitat
Article en revista
Revista
Physical review E: statistical, nonlinear, and soft matter physics
Data de publicació
2014-05-14
Volum
89
Número
5
Pàgina inicial
052909-1
Pàgina final
052909-9
DOI
https://doi.org/10.1103/PhysRevE.89.052909 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/26337 Obrir en finestra nova
Resum
A one-component bistable reaction-diffusion system with asymmetric nonlocal coupling is derived as a limiting case of a two-component activator-inhibitor reaction-diffusion model with differential advection. The effects of asymmetric nonlocal couplings in such a bistable reaction-diffusion system are then compared to the previously studied case of a system with symmetric nonlocal coupling. We carry out a linear stability analysis of the spatially homogeneous steady states of the model and numeri...
Citació
Siebert, J. [et al.]. Dynamics of reaction-diffusion patterns controlled by asymmetric nonlocal coupling as a limiting case of differential advection. "Physical review E: statistical, nonlinear, and soft matter physics", 14 Maig 2014, vol. 89, núm. 5, p. 052909-1-052909-9.
Grup de recerca
BIOCOM-SC - Grup de Biologia Computacional i Sistemes Complexos

Participants

  • Siebert, Julien  (autor)
  • Alonso Muñoz, Sergio  (autor)
  • Bär, Markus  (autor)
  • Schöll, Eckehard  (autor)

Arxius